# SDR IPXA2021100674666

- Difficulty date: September 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: APB74411
- Condition: None
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX TANK UPPER FWD SKIN HAS CORROSION BETWEEN STA XCW=-73 AND XCW=-78.5 AND AT STRINGER 15.REMOVED,REPAIRED CORRODED SKIN SURFACE IAW VT-SAA EA 011-5730-01-A9377 I/R AND UPS EO MD11-5730-81783-A. (MINOR)
